# SDR AALA201703139023

- Difficulty date: March 10, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 49,793 hours, 28,749 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Part number: 2LA00546900
- Condition: Faulty
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. RIGHT 2A CABIN DOOR SLIDE DISARMED ITSELF IN-FLIGHT AT 3700: RED CABIN PRESSURE LT FLASHING AT DOOR SLIDE INDICATING DISARMED ON SYSTEM DISPLAY DOORS PAGE AND AT DOOR WITH HANDLE ARMED. REMOVED AND REPLACED RT AFT DOOR SLIDE ARM INDICATOR IAW AMM 52-73-21, OP'S CHECK SATISFACTORY.
